# SDR SWAA2022022445373

- Difficulty date: March 27, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD TRAILING AFT FLAP HAS A 6' DELAMINATION 1/2' OF INBOARD EDGE ON THE TRAILING EDGE. DAMAGE IS IN BOTH ZONE 1 AND ZONE 2 PER SRM 57-53-01-1A-5 / ACCOMPLISHED EA #1-757-16107. SPEED TAPE AREA REQUIRES A VISUAL INSPECTION ONCE PER DAY FOR LOOSE OR MISSING SPEED TAPE. IF THE SPEED TAPE IS DAMAGED OR MISSING ACCOMPLISH A DETAILED VISUAL INSPECTION TO VERIFY DELAMINATION HAS NOT GROWN IN SIZE AND APPLY NEW SPEED TAPE PER STEP 4 AND 5 IN EA 1-757-16107. CONTACT SERVICE ENGINEERING IF NEW DAMAGES WERE FOUND. REPAIR OR REPLACE THE L/H AFT FLAP PER SRM 57-53-01-2R. WITHIN 20 CYCLES . CONTINUE ON LP#0943659
